# SDR SWIA201024312

- Difficulty date: May 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 29,187 hours, 26,734 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: 807246C
- Condition: Failed
- Location: Nr 2
- Part time: 30,057 hours, 25,997 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED ON TAKEOFF CLIMB.  (FLT 5863)  REPLACED NR 2 ENGINE.  P/N ON CF34-3B1, S/N OFF 807246C.
